# SDR 04FDEA02692

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397422220219
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT. FLOOR STRUCTURE FR66 LT SIDE , MID AND RT SIDE AREA NOTED   CORROSION ON TOP AND UNDERNEATH SURFACE.    REMOVED CORROSION IAW SRM 51-74-10, AND FOUND TO BE OUT OF LIMITS IAW SRM  53-10-16. REMOVED AND REPLACED BEAM IAW SRM 51-40-21.**** S/D COMING ****
